Works Published in 2015

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 161 - 180 of 205 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2015 journal article

The genomes of two key bumblebee species with primitive eusocial organization

Genome Biology, 16.

By: B. Sadd, S. Barribeau, G. Bloch, D. Graaf, P. Dearden, C. Elsik, J. Gadau, C. Grimmelikhuijzen ...

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Statistical validation of structured population models for Daphnia magna

MATHEMATICAL BIOSCIENCES, 266, 73–84.

By: K. Adoteye n, H. Banks n, K. Cross n, S. Eytcheson n, K. Flores n, G. LeBlanc n, T. Nguyen n, C. Ross n ...

co-author countries: United States of America 🇺🇸
author keywords: Sensitivity analysis; Structured population model; Uncertainty quantification; Density-dependence; Multi-scale data; Daphnia magna
MeSH headings : Animals; Daphnia; Models, Statistical; Population Dynamics
Source: Web Of Science
Added: August 6, 2018

2015 journal article

One-way deficit of two-qubit X states

QUANTUM INFORMATION PROCESSING, 14(7), 2487–2497.

By: Y. Wang*, N. Jing*, S. Fei*, Z. Wang*, J. Cao* & H. Fan*

co-author countries: China 🇨🇳

Contributors: Y. Wang*, N. Jing*, S. Fei*, Z. Wang*, J. Cao* & H. Fan*

author keywords: One-way deficit; Concurrence; Phase flip channel
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

Multiple transverse homoclinic solutions near a degenerate homoclinic orbit

JOURNAL OF DIFFERENTIAL EQUATIONS, 259(1), 1–24.

co-author countries: China 🇨🇳 United States of America 🇺🇸
author keywords: Degenerate homoclinic bifurcation; Lyapunov-Schmidt reduction; Exponential dichotomies; Chaotic motions; Codiagonalization of quadratic forms
Source: Web Of Science
Added: August 6, 2018

2015 journal article

Local unitary invariants of generic multiqubit states

PHYSICAL REVIEW A, 92(2).

By: N. Jing n, S. Fei*, M. Li*, X. Li-Jost* & T. Zhang*

co-author countries: China 🇨🇳 Germany 🇩🇪 United States of America 🇺🇸

Contributors: N. Jing n, S. Fei*, M. Li*, X. Li-Jost* & T. Zhang*

Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

Information content in data sets for a nucleated-polymerization model

JOURNAL OF BIOLOGICAL DYNAMICS, 9(1), 172–197.

co-author countries: France 🇫🇷 United States of America 🇺🇸
author keywords: inverse problems; polyglutamine and aggregation modelling; information content; sensitivity; uncertainty quantification; 65M32; 62P10; 64B10; 49Q12
MeSH headings : Algorithms; Amyloid / chemistry; Kinetics; Models, Biological; Models, Statistical; Peptides / chemistry; Polymerization; Sensitivity and Specificity
Source: Web Of Science
Added: August 6, 2018

2015 journal article

Immersed finite elements for optimal control problems of elliptic PDEs with interfaces

JOURNAL OF COMPUTATIONAL PHYSICS, 298, 305–319.

co-author countries: China 🇨🇳 United States of America 🇺🇸
author keywords: PDE-constrained optimization; Variational discretization; Immersed finite element; Elliptic interface problem
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

Explicit formula for optimal ate pairing over cyclotomic family of elliptic curves

FINITE FIELDS AND THEIR APPLICATIONS, 34, 45–74.

By: H. Hong n, E. Lee* & H. Lee*

co-author countries: Korea (Republic of) 🇰🇷 United States of America 🇺🇸
author keywords: Pairing-based cryptosystem; Elliptic curve; Cyclotomic polynomial
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

Convergence Analysis for Anderson Acceleration

SIAM Journal on Numerical Analysis, 53(2), 805–819.

By: A. Toth* & C. Kelley*

author keywords: nonlinear equations; Anderson acceleration; local convergence
Sources: Web Of Science, Crossref, ORCID
Added: August 6, 2018

2015 journal article

Categorifications of the polynomial ring

FUNDAMENTA MATHEMATICAE, 230(3), 251–280.

By: M. Khovanov* & R. Sazdanovic n

co-author countries: United States of America 🇺🇸
author keywords: categorification; Bernstein-Gelfand-Gelfand reciprocity; polynomial ring
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

CLASSIFYING EXTENSIONS OF THE FIELD OF FORMAL LAURENT SERIES OVER F-p

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 45(1), 115–130.

By: J. Brown, A. Hasmani, L. Hiltner*, A. Kraft*, D. Scofield n & K. Wash*

co-author countries: United States of America 🇺🇸
Source: Web Of Science
Added: August 6, 2018

2015 journal article

A semi-implicit augmented IIM for Navier-Stokes equations with open, traction, or free boundary conditions

JOURNAL OF COMPUTATIONAL PHYSICS, 297, 182–193.

co-author countries: United States of America 🇺🇸
author keywords: Navier-Stokes Navier-Stokes equations; Finite difference approximation; Irregular domain; Open and traction boundary conditions; Local pressure boundary condition; Augmented immersed interface method (IIM)
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

A lift of Schur's Q-functions to the peak algebra

JOURNAL OF COMBINATORIAL THEORY SERIES A, 135, 268–290.

By: N. Jing n & Y. Li*

co-author countries: China 🇨🇳 United States of America 🇺🇸

Contributors: N. Jing n & Y. Li*

author keywords: Peak algebra; Noncommutative Schur Q-functions; Quasisymmetric Schur P-functions
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

A Finite-Volume Method for Nonlinear Nonlocal Equations with a Gradient Flow Structure

COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 17(1), 233–258.

co-author countries: United Kingdom of Great Britain and Northern Ireland 🇬🇧 United States of America 🇺🇸
author keywords: Finite-volume method; gradient flow; nonlinear nonlocal equations
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

2-recognizeable classes of Leibniz algebras

JOURNAL OF ALGEBRA, 423, 506–513.

By: T. Burch n, M. Harris n, A. McAlister n, E. Rogers*, E. Stitzinger n & S. Sullivan n

co-author countries: United Kingdom of Great Britain and Northern Ireland 🇬🇧 United States of America 🇺🇸
author keywords: 2-recognizeable; Strongly solvable; Supersolvable; Leibniz algebras
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

WELL-POSEDNESS ANALYSIS FOR A LINEARIZATION OF A FLUID-ELASTICITY INTERACTION

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 47(3), 1958–2000.

By: L. Bociu*, D. Toundykov & J. Zolesio

author keywords: fluid-structure; free boundary; moving boundary; linearization; well-posedness; semigroup
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

Travelling waves in the Holling-Tanner model with weak diffusion

By: A. Ghazaryan*, V. Manukian* & S. Schecter n

co-author countries: United States of America 🇺🇸
author keywords: geometric singular perturbation theory; travelling front; periodic wave train; predator-prey model; diffusive Holling-Tanner model; entry-exit function
Source: Web Of Science
Added: August 6, 2018

2015 journal article

The random matrix regime of Maronna's M-estimator with elliptically distributed samples

JOURNAL OF MULTIVARIATE ANALYSIS, 139, 56–78.

By: R. Couillet*, F. Pascal* & J. Silverstein n

co-author countries: France 🇫🇷 United States of America 🇺🇸
author keywords: Random matrix theory; Robust estimation; Elliptical distribution
Sources: Web Of Science, ORCID
Added: August 6, 2018

2015 journal article

Optimal sampling frequency and timing of threatened tropical bird populations: A modeling approach

ECOLOGICAL MODELLING, 303, 70–77.

By: J. Banks*, H. Banks n, K. Rinnovatore n & C. Jackson*

co-author countries: Kenya 🇰🇪 United States of America 🇺🇸
author keywords: Arabuko-Sokoke Forest; Inverse problem; Kenya; Least squares optimization; Leslie matrix; Sheppardia gunningi
Source: Web Of Science
Added: August 6, 2018

2015 journal article

Immuno-modulatory strategies for reduction of HIV reservoir cells

JOURNAL OF THEORETICAL BIOLOGY, 372, 146–158.

By: H. Banks n, K. Flores n, S. Hu n, E. Rosenberg*, M. Buzon*, X. Yu*, M. Lichterfeld*

co-author countries: United States of America 🇺🇸
author keywords: Immune response; Mathematical model; Inverse problem; Stability analysis
MeSH headings : Anti-HIV Agents / chemistry; CD4-Positive T-Lymphocytes / immunology; CD4-Positive T-Lymphocytes / virology; CD8-Positive T-Lymphocytes / immunology; CD8-Positive T-Lymphocytes / virology; Cell Proliferation; Computer Simulation; HIV Infections / immunology; HIV Infections / therapy; HIV-1; Homeostasis; Humans; Models, Biological; Viral Load; Virus Latency
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.